The effect of scattering pattern on transparency
Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 824-826
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_4_a20,
author = {K. S. Shifrin and H. M. Aivazyan},
title = {The effect of scattering pattern on transparency},
journal = {Doklady Akademii Nauk},
pages = {824--826},
year = {1964},
volume = {154},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a20/}
}
K. S. Shifrin; H. M. Aivazyan. The effect of scattering pattern on transparency. Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 824-826. http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a20/